| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a toric evo implantable collamer lens was explanted per patients request.Patient was dissatisfied with vision.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that a 13.2 vticm5_13.2; -14.00/1.5/116 (sphere/cylinder/axis) implantable collamer lens was explanted on (b)(6) 2023 per patients request.Patient was dissatisfied with vision.D4: serial# (b)(6).Claim# (b)(4).